# SDR IPXA2022102487481

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,418 hours, 24,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK INTERIOR EMERGENCY LIGHTS OVER ENTRY DOOR INOP.   R & R EMERGENCY EXIT LIGHT BATTERY ENTRY DOOR. OPS CK GOOD IAW AMM 33-51-01-012-002, 33-51-01-402-003. OPS CK GOOD. THIS CLEARS M793866
